hi guys, first post here...not sure if its in the right section?
i have been looking on your site for information to do with the link between Candida and steroids
I have had abdominal distension, reflux, nausea, ibs, hives, fatigue, toenail fungus, dandruff, skin complaints, herpes simplex (at least i think it is herpes simplex...the doc said it was, but never tested me)....the list goes on...these symptoms have been with me (some longer than others) for years
so i got a test done
amongst a whole host of food intolerances, i have Candida and leaky gut
now this comes as no surprise as i have had a lifetime of anti biotics...anabolic steroids for 10years+, diclofenic for my inflamed sacro-illiac, and anti viral drug (famvir) for the genital herpes simplex
so now i am on meat, veg and olive oil....with nothing but water...to try starve out the Candida
i am taking strong pro biotics twice a day... butyric acid and caprilic acid, along with garlic, digestive enzymes, fish oils and immune boost multi vit/min
my problem is this
i need the anti inflams to play football
i also play Oline and need steroids to step up to the line in the division our team plays in
how bad are steroids and anti inflams with a condition i have?
if i take them....will triple doses of bifidus stop my intestine leaking?
Also, is it only oral steroid which promote Candida, or injectable steroids as well?
are the supps i am taking enough to kill the candida, and heal the leaky gut?
when i am better....will i ever be able to use anti inflams and steroids again?
any help is much appreciated
regards james wright